About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 361269, 18 pages
http://dx.doi.org/10.1155/2012/361269
Research Article

Finite-Time Stabilization of Stochastic Nonholonomic Systems and Its Application to Mobile Robot

School of Mathematics and Statistics, Anyang Normal University, Anyang 455002, Henan Province, China

Received 19 July 2012; Accepted 27 September 2012

Academic Editor: Ahmed El-Sayed

Copyright © 2012 Fangzheng Gao and Fushun Yuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the problem of finite-time stabilization for a class of stochastic nonholonomic systems in chained form. By using stochastic finite-time stability theorem and the method of adding a power integrator, a recursive controller design procedure in the stochastic setting is developed. Based on switching strategy to overcome the uncontrollability problem associated with , global stochastic finite-time regulation of the closed-loop system states is achieved. The proposed scheme can be applied to the finite-time control of nonholonomic mobile robot subject to stochastic disturbances. The simulation results demonstrate the validity of the presented algorithm.